MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT
Model Number 292.622
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Complainant device/part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, four threaded guide wire were all bent.There was no patient contact.This complaint involves four (4) devices.This report is for one (1) 1.1mm threaded guide wire 150mm.This report is 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11620057
Report Number2939274-2021-01699
Device Sequence Number3668021
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.622
Device Catalogue Number292.622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM; 1.1MM THREADED GUIDE WIRE 150MM.; 1.1MM THREADED GUIDE WIRE 150MM.; 1.1MM THREADED GUIDE WIRE 150MM.; 1.1MM THREADED GUIDE WIRE 150MM.